# SDR SWAA2023010478575

- Difficulty date: December 5, 2022
- Submitted: January 4, 2023
- Operation: Air carrier
- Aircraft: N932WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36639
- Aircraft time: 45,146 hours, 27,359 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN CEILING LAVTORY A AREA EMERGENCY LIGHT LENS LOOSE.   REPLACED THE EMERGENCY EXIT LOCATOR SIGN LIGHT ASSEMBLY AT FWD PASSENGER CABIN IAW AMM 33-51-01-960-802 UP TO STEP 3, C, 6 E.
